# SDR UIEA2021092302089

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW I/B AFT FLAP FOUND DELAMINATION. CARRIED OUT REPAIR AS PER SRM 51-70-07 PAR.5A
